Jump to content

RichardInAz

Members
  • Content Count

    26
  • Joined

  • Last visited

Community Reputation

0 Neutral

About RichardInAz

  • Rank
    Member
  • Birthday 11/01/1975

Contact Methods

  • Website URL
    http://
  • ICQ
    0

Profile Information

  • Gender
    Male
  • Location
    Arizona
  • Interests
    Finding a cause for POTS

Recent Profile Visitors

1,235 profile views
  1. Well, on the subject of that stomach fullness feeling... if I push on my stomach the right way when standing, it sends my systolic pressure through the roof. I wind up with a pulse pressure of 75 or more! Then I get symptomatic. Does anyone here get a pulse pressure this high? Pulse pressure is the top number minus the bottom number. Update.. ok this keeps getting stranger and stranger. I found that if I press on my stomach when I stand up, my BP shoots up to 170/95. If I just stand up and NOT press on my stomach, I only go to about 130/75. I'm 105/60 when sitting. What in the world!? Thanks!
  2. Thanks for the replies. I might try cutting the 25mg in half and just take it when I'm symptomatic - to see what happens. I can only keep my hr up if I'm standing so I probably shouldn't take these before I go to bed. Quick question: What IS that bloating feeling that some of us get we get when we stand up (below the heart)?? I read somewhere that it is blood pooling up there. My cardiologist said that's unlikely, and that it is more likely blood leaving the stomach/GI area. Does anyone know?
  3. I'll make this as short as possible because I don't have a lot of time to write (btw, thanks to all who responded to my other post!!): I have hyperadrenergic POTS. When I stand up from a sitting position, my BP goes up a lot, I get really bad bloating in my stomach (strange feeling) and my heart rate increases 30 - all when I stand up. My symptoms are MUCH, MUCH worse when I'm anxious or under stress (like in a doctor's office) or after exercising, being in the heat, etc.. etc. I'm on NO meds for POTS at the moment. My cardiologist wants to start me on 25mg of metoprolol (beta blocker). Is thi
×
×
  • Create New...